# SDR HDNA2020090300393

- Difficulty date: September 3, 2020
- Submitted: September 3, 2020
- Operation: General aviation
- Aircraft: N135LL
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0491
- Aircraft time: 5,959 hours, 17,777 cycles
- Engine: Pwa PW206B2
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Bypass Valve
- Part number: L704A34636001
- Part serial: 10737
- Condition: Defective
- Location: Right Aft Trans
- Part time: 5,959 hours, 17,777 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

THE NR 2 ENGINE OIL TEMPERATURE EXCEEDED THE MAX CONTINUOUS OPERATING RANGE THRESHOLD, WHICH RESULTED IN THE ENGINE BEING PLACED IN THE IDLE DETENT AND THE PILOT PERFORMING A RUN ON LANDING AT HIS INTENDED AIRPORT.  THIS DISCREPANCY WAS TROUBLESHOT TO A DEFECTIVE NR 2 ENGINE OIL BY PASS VALVE.
